# SDR EE4Y201202090053

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 22,444 hours, 10,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: CT1411
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AVIONICS EQUIPMENT VENTILATION AIR INLET CHECK VALVE WITH CORROSION.  REPLACED SKIN AIR INLET CHECK VALVE IAW AMM TASK 21-26-52-000-001-A AND AMM 21-26-52-400-001-A.
